Tohoku Mathematical Journal

Non-regular pseudo-differential operators on the weighted Triebel-Lizorkin spaces

Shuichi Sato

Full-text: Open access

Abstract

We consider certain non-regular pseudo-differential operators and study the question of their boundedness on the weighted Triebel-Lizorkin and Besov spaces.

Article information

Source
Tohoku Math. J. (2), Volume 59, Number 3 (2007), 323-339.

Dates
First available in Project Euclid: 11 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1192117981

Digital Object Identifier
doi:10.2748/tmj/1192117981

Mathematical Reviews number (MathSciNet)
MR2365344

Zentralblatt MATH identifier
1152.47035

Subjects
Primary: 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx]
Secondary: 35S05: Pseudodifferential operators 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Pseudo-differential operator Triebel-Lizorkin space Besov space

Citation

Sato, Shuichi. Non-regular pseudo-differential operators on the weighted Triebel-Lizorkin spaces. Tohoku Math. J. (2) 59 (2007), no. 3, 323--339. doi:10.2748/tmj/1192117981. https://projecteuclid.org/euclid.tmj/1192117981


Export citation

References

  • G. Bourdaud, $L^p$-estimates for certain non-regular pseudo-differential operators, Comm. Partial Differential Equations 7 (1982), 1023--1033.
  • H.-Q. Bui, Weighted Besov and Triebel spaces: Interpolation by the real method, Hiroshima Math. J. 12 (1982), 581--605.
  • R. R. Coifman and Y. Meyer, Au delà des opérateurs pseudo-différentiels, Astérisque 57, Soc. Math. France, Paris, 1978.
  • M. Frazier, B. Jawerth and G. Weiss, Littlewood-Paley theory and study of function spaces, CBMS Regional Conf. Ser. in Math. 79, Conf. Board Math. Sci., American Mathematical Society, Providence, R.I., 1991.
  • J. Marschall, Pseudo-differential operators with non-regular symbols of the class $S^m_\rho,\delta$, Comm. Partial Differential Equations 12 (1987), 921--965.
  • J. Marschall, Pseudo-differential operators with coefficients in Sobolev spaces, Trans. Amer. Math. Soc. 307 (1988), 335--361.
  • A. Miyachi and K. Yabuta, $L^p$-boundedness of pseudo-differential operators with non-regular symbols, Bull. Fac. Sci. Ibaraki Univ. Ser. A 17 (1985), 1--20.
  • M. Nagase, The $L^p$-boundedness of pseudo-differential operators with non-regular symbols, Comm. Partial Differential Equations 2 (1977), 1045--1061.
  • J. L. Rubio de Francia, F. J. Ruiz and J. L. Torrea, Calderón-Zygmund theory for operator-valued kernels, Adv. in Math. 62 (1986), 7--48.
  • S. Sato, A note on weighted estimates for certain classes of pseudo-differential operators, Rocky Mountain J. Math. 35 (2005), 267--284.
  • M. Sugimoto, $L^p$-boundedness of pseudo-differential operators satisfying Besov estimate II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 35 (1988), 149--162.
  • M. Sugimoto, Pseudo-differential operators on Besov spaces, Tsukuba J. Math. 12 (1988), 43--63.
  • H. Triebel, Theory of function spaces II, Monogr. Math. 84, Birkhäuser Verlag, Basel, 1992.
  • K. Yabuta, Calderón-Zygmund operators and pseudo-differential operators, Comm. Partial Differential Equations 10 (1985), 1005--1022.
  • K. Yabuta, Weighted norm inequalities for pseudo differential operators, Osaka J. Math. 23 (1986), 703--723.